Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014 (2014), Article ID 564914, 8 pages
http://dx.doi.org/10.1155/2014/564914
Research Article

Resonant Problems by Quasilinearization

Faculty of Natural Sciences and Mathematics, Daugavpils University, Parādes Street 1, Daugavpils 5401, Latvia

Received 29 January 2014; Accepted 6 March 2014; Published 22 April 2014

Academic Editor: Ioannis G. Stratis

Copyright © 2014 Nadezhda Sveikate. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. R. Bernfeld and V. Lakshmikantham, An Introduction to Nonlinear Boundary Value Problems, Academic Press, New York, NY, USA, 1974. View at MathSciNet
  2. C. de Coster and P. Habets, Two-Point Boundary Value Problems: Lower and Upper Solutions, Elsevier, Oxford, UK, 2006. View at MathSciNet
  3. W. G. Kelley and A. C. Peterson, The Theory of Differential Equations, Pearson Prentice Hall, Upper Saddle River, NJ, USA, 2004. View at MathSciNet
  4. Y. A. Klokov and N. I. Vasilyev, Fundamentals of the Theory of Boundary Value Problems of Ordinary Differential Equations, Zinatne, Riga, Latvia, 1978 (Russian).
  5. S. Ahmad, “A resonance problem in which the nonlinearity may grow linearly,” Proceedings of the American Mathematical Society, vol. 92, no. 3, pp. 381–384, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. M. Alonso and R. Ortega, “Unbounded solutions of semilinear equations at resonance,” Nonlinearity, vol. 9, no. 5, pp. 1099–1111, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. Cesari and R. Kannan, “Existence of solutions of a nonlinear differential equation,” Proceedings of the American Mathematical Society, vol. 88, no. 4, pp. 605–613, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. Iannacci and M. N. Nkashama, “Nonlinear two-point boundary value problems at resonance without Landesman-Lazer condition,” Proceedings of the American Mathematical Society, vol. 106, no. 4, pp. 943–952, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. Kannan, J. J. Nieto, and M. B. Ray, “A class of nonlinear boundary value problems without Landesman-Lazer condition,” Journal of Mathematical Analysis and Applications, vol. 105, no. 1, pp. 1–11, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. E. M. Landesman and A. C. Lazer, “Nonlinear perturbations of linear elliptic boundary value problems at resonance,” Journal of Applied Mathematics and Mechanics, vol. 19, pp. 609–623, 1970. View at Google Scholar · View at MathSciNet
  11. A. C. Lazer, “A second look at the first result of Landesman-Lazer type,” Electronic Journal of Differential Equations, vol. 5, pp. 113–119, 2000. View at Google Scholar
  12. N. Sveikate, “Quasilinearization for resonant boundary value problems with Neumann boundary conditions,” Proceedings of IMCS of University of Latvia, vol. 13, pp. 110–119, 2013. View at Google Scholar
  13. I. Yermachenko, “Two-point boundary value problems at resonance,” Mathematical Modelling and Analysis, vol. 14, no. 2, pp. 247–257, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. I. Yermachenko and F. Sadyrbaev, “Quasilinearization and multiple solutions of the Emden-Fowler type equation,” Mathematical Modelling and Analysis, vol. 10, no. 1, pp. 41–50, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. I. Yermachenko and F. Sadyrbaev, “Types of solutions and multiplicity results for two-point nonlinear boundary value problems,” Nonlinear Analysis: Theory, Methods and Applications, vol. 63, no. 5–7, pp. e1725–e1735, 2005. View at Publisher · View at Google Scholar · View at Scopus
  16. N. Sveikate, “Remarks on resonant problems,” Proceedings of IMCS of University of Latvia, vol. 12, pp. 43–53, 2012. View at Google Scholar
  17. R. Conti, “Equazioni differenziali ordinarie quasilineari con condizioni lineari,” Annali di Matematica Pura ed Applicata, vol. 57, no. 1, pp. 49–61, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet